# SDR FDEA201203070798

- Difficulty date: March 7, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 32,224 hours, 17,596 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Wedge
- Part number: A5527679620495
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER ELEVATOR HAS NR 2 SPOT OF CORROSION 1 SQ" X 1 SQ" EACH.  REMOVED CORROSION IAW SRM 51-74-10 PG 210 B, FOUND TO BE OUT OF LIMITS IAW SRM 55-20-00, PG 104.  REMOVED DAMAGED WEDGE IAW SRM 51-40-44, PG 20.  INSTALLED NEW WEDGE IAW SRM 51-40-21, PG 7. TREATED BARE METAL IAW SRM 21-21-10, PG 208-209.  APPLIED FILLER IAW SRM 55-21-12, PG 255-258, FIG 210. REPROTECTED AREA IAW A300-600-51-75-10, PG 203.
